Author Topic: Persistent Headaches continuing 5 days after micro dosing  (Read 489 times)

0 Members and 1 Guest are viewing this topic.

Offline peter_77

  • Newbie
  • *
  • Posts: 1
    • View Profile
Persistent Headaches continuing 5 days after micro dosing
« on: February 13, 2018, 01:22:36 PM »
I took half a gram of Iboga TA  on february 7th of this year and had a disturbing experience where i was pounded with perpetual profound negative thoughts for 24 hrs straight. It seemed these negative thoughts had a painful physical effect to my brain every time they came at me ( slicing pain ). It felt like my brain was under attack. Most of my symptoms went away except for this bad headache Ive had ever since (its been 5 days).  Are residual headaches normal after microdosing iboga? could these headaches be a permanent side effect? Im wondering if its from the psychological effects of the experience that caused the headaches or if Iboga altered my brain chemistry in a way that is now causing headaches.

Offline RhythmSpring

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 469
    • View Profile
Re: Persistent Headaches continuing 5 days after micro dosing
« Reply #1 on: February 20, 2018, 10:25:00 AM »
Hi,
Half a gram of TA isn't really a micro-dose, it's more of a medium-dose. In my experience iboga sucks a lot when you go halfway. It works best when you either do a full flood or do sub-threshold doses.

Anyway, maybe there are other things you can do to help mitigate your headache. Exercise, drink plenty of water...

Come to think of it, when I microdose iboga, I find my eyes burning and my head hurting... whenever I am using the computer. Maybe take a screen break for a while and see how you feel.

~RS